MathSciNet Relay Station
MathSciNet bibliographic data
MR2859899 57M07 (20H25 57M50)
Long, D. D.; Reid, A. W. Small subgroups of ${\rm SL}(3,\Bbb Z)$. Exp. Math. 20 (2011), no. 4, 412–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement